MAUDE Adverse Event Report: SKYTRON SKYTRON SPLIT LEG SECTION FOR 6700 SERIES & 3600B; SURGICAL TABLE ACCESSORY

SKYTRON SKYTRON SPLIT LEG SECTION FOR 6700 SERIES & 3600B; SURGICAL TABLE ACCESSORY
Model Number 4-030-61
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Skytron authorized representative visited the facility to inspect the device and did not find any evidence that the device was defective or malfunctioning.Based on the information available the probable cause of the incident is that the accessory was not secured to the surgical table properly by the user.
 
Event or Problem Description
Skytron technical support received a phone call from froedtert memorial lutheran hospital describing an incident involving a skytron split leg section for 6700 series & 3600b table accessory.The facility alleges that they were set up for a case and when the table was adjusted to reverse trendelenburg position the split leg accessory disengaged from the surgical table and the patient slid to foot going into straddle position on the ground.No patient or staff injuries were reported as a result of the incident.

Brand Name
SKYTRON SPLIT LEG SECTION FOR 6700 SERIES & 3600B
Common Device Name
SURGICAL TABLE ACCESSORY
Manufacturer (Section D)
SKYTRON
5085 corporate exchange blvd s
grand rapids MI 49512
Manufacturer (Section G)
CONCEPT METAL MACHINING LLC
5320 6 mile ct nw
comstock park MI 49321
Manufacturer Contact
lex hejna
5085 corporate exchange blvd se
grand rapids, MI 49512
6165592700
MDR Report Key22056256
Report Number1825014-2025-00002
Device Sequence Number4084005
Product Code FQO
UDI-Device Identifier10841736112745
UDI-Public10841736112745
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4-030-61
Device Catalogue Number4-030-61
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown